# SDR SIMA952981

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593MA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 9302631001
- Condition: Broken
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT NR 3586 - DFW - PILOT REPORTED LOSS OF ALL HYDRAULICS ON TAXI IN.  MAINTENANCE REMOVED AND REPLACED RUPTURED HYDRAULIC LINE.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
